# SDR A6WA2019121147052

- Difficulty date: December 10, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 41,545 hours, 36,340 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 6420002
- Part serial: 18921876
- Condition: Malfunctioned
- Location: Anti-Ice
- Part time: 41,545 hours, 39,340 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT & RIGHT WING ANTI-ICE CAUTION MESSAGES IN ICING CONDITIONS, C/W QRH, LEFT ICING & RAN ICE DISPERSAL PROCEDURES. MESSAGE CLEARED FOR 2 MINS THEN RETURNS. ANTI-ICE WAS SELECTED TO NORMAL, OPENED ISOLATION VALVE, MESSAGE REMAINED. WENT TO STBY, MESSAGE CLEARED TEMPORARILY. BOTH WINGS SHOWED YELLOW ON EICAS THEN WENT CLEAR. BOTH SOVS INDICATED OPEN. NO DUCT FAIL LIGHT OR DUCT WARNING MESSAGE. WING ANTI-ICE ON MESSAGE WENT AWAY WHEN CAUTION APPEARED.   AIRCRAFT REMOVED FROM SERVICE.   R & R THE LT AND RT PRESSURE SWITCHES.
